# SDR 96ZZZM293

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1060-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 54 STATION 1060 TO 1140 HAS LEVEL 2 CORROSION AT NUMEROUS AREAS ALONG TOP AND FLANGE OF TRACK.  REMOVED OLD SEAT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK PER SRM 53-10-5, 51-10-1 AND 51-30-2.  (M)
